# SDR IPXA2024091474877

- Difficulty date: August 27, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141U587922
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR DAMAGE ON FLOOR PANEL MAIN DECK AT STA 440 RH OF CL (REPAIR). REPAIR I/A/W: B747-8F (REV. 43) SRM 53-00-50-2R-2. JOB COMPLETED AND CHECK NORMAL.
